Hi Fellow RA sufferers, after 7 months of taking Sulfasalazine I've had to stop due to a nasty rash & terrible itching on my arms lower legs & back. Saw GP who suggested that this was the cause recommended I stopped taking the medication & gave me a course of antihistamine contacted my Rheumy who agreed with the course of action. This left me now with only on tablet of Hydroxychloroquine daily of which I've only started taking 4 weeks ago needless to say that my hands, feet & shoulders all became swollen, fingers like sausages & the pain you will all know about. Well the rash went & the itching stopped what to do now, went back to GP who has given me Naproxen to reduce the inflammation & Omeprazole stop any tummy problems my Rheumy has increased the Hydroxychloroquine to 2 tablets (400mg) daily but I can report that after 2 weeks without seeing my knuckles on my right hand & 2 days with the renewed medication I can now see my knuckles again & the pain has decreased so hopefully fingers crossed things should be on the up.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.